# SDR JJBA20240906004

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 48,415 hours, 31,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CEILING PANELS AT SEATS 3, 18, AND 23 INOPERATIVE. REMOVED AND REPLACED AISLE EMERGENCY LIGHT LAMPS. OPS CHECK SAT.
